Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sound in my ear
Jun 4, 2010

hello sir, I have been witness this for long time now and i kept on wondering what will be the cause of it,but i found nothing that,s why i throw it for you advice me .my problem was every time i heard sound in my ear like mosquito,what will be the cause ?on regimens sustiva,truvada for 2yrs and half.

Response from Dr. Henry

Ringing in ears (tinnitus) is fairly common in general population and is also seen in HIV+ patients on treatment. Often difficult to pin down if the HIV or one of the drugs is a main factor. I have seen several patients out of many hundreds who seemed to have ringing in ears due possibly to either lamivudine (3TC) or emtricitabine (FTC in Truvada). A complete work up (often with ENT consultation) is recommended (including review of other drugs than may can be a factor). If no other cause is found a switch to an alternative regimen may be considered on a trial basis. KH



Previous
Does Truvada cause Phosphorus deficiency ?
Next
Extreme fatigue from Diovan?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement